# SDR SWAA2024030648505

- Difficulty date: February 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT SECTION 2; LBL 21; BS 500-500C; WL 150 FAULT CORRECTION-CORROSION FOUND AT SECTION 2 AROUND NUTPLATE HOLES AT FLOOR TO SIDEWALL SUPPORTF<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS.396 - 500D; LBL21 WL 156.5 IAW B-737-700 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 & DWG# 143A7500.;[02] UPDATE CORRECTIVE ACTIONS: REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS.396 - 500D; LBL21 WL 156.5 AND (1EA.) SPLICE SIDEPLATE LOCATED AND BS. 480+10 IAW B-737-700 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 & DWG# 143A7500.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
